Alert archive / North Dakota / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 103, NWS Bismarck, ND

July 21, 2017Logan County, McIntosh County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 21, 2017, 11:41 PM CDT for Logan County, McIntosh County, North Dakota. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2017, 11:41 PM CDT (04:41 UTC)
Expired
Jul 22, 2017, 12:45 AM CDT
In force
64 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Logan County, ND, McIntosh County, ND

The radar

The Aberdeen radar (KABR), 118 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 11:45 PM CDTTSTM WND GST 607 Sse Kintyre, NDBRANCHES DOWN. TIME ESTIMATED FROM RADAR. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 3:07 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 4.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2017-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2017-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2130 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1710 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

591 
WUUS53 KBIS 220441
SVRBIS
NDC047-051-220545-
/O.NEW.KBIS.SV.W.0103.170722T0441Z-170722T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
1141 PM CDT FRI JUL 21 2017

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Logan County in southeastern North Dakota...
  Northeastern McIntosh County in southeastern North Dakota...

* Until 1245 AM CDT

* At 1140 PM CDT, a severe thunderstorm was located 8 miles west of
  Napoleon, moving southeast at 45 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* This severe thunderstorm will be near,
  Napoleon around 1145 PM CDT. 
  Wishek around 1210 AM CDT. 
  Lehr around 1225 AM CDT. 

Other locations impacted by this severe thunderstorm include
Burnstad, Danzig, Green Lake, Beaver Lake State Park and Fredonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4630 9992 4661 9991 4643 9906 4632 9903
      4629 9904 4628 9902 4619 9900 4598 9919
TIME...MOT...LOC 0440Z 301DEG 38KT 4646 9994 

HAIL...1.00IN
WIND...70MPH
 
$$

SAVADEL
3 follow-up statements
886 
WWUS53 KBIS 220507
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1207 AM CDT SAT JUL 22 2017

NDC047-051-220545-
/O.CON.KBIS.SV.W.0103.000000T0000Z-170722T0545Z/
Logan ND-McIntosh ND-
1207 AM CDT SAT JUL 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR LOGAN AND NORTHEASTERN MCINTOSH COUNTIES...

At 1204 AM CDT, a severe thunderstorm was located 9 miles north of
Wishek, or 11 miles southeast of Napoleon, moving east at 50 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

This severe storm will be near...  
  Beaver lake State Park around 1205 AM CDT  
  Lehr around 1220 AM CDT. 

Other locations impacted by this severe thunderstorm include
Burnstad, Danzig, Green Lake, and Fredonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4630 9992 4661 9991 4643 9906 4632 9903
      4629 9904 4628 9902 4619 9900 4598 9919
TIME...MOT...LOC 0504Z 291DEG 41KT 4639 9959 

HAIL...1.00IN
WIND...70MPH
 
$$

ABELING
598 
WWUS53 KBIS 220528
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1228 AM CDT SAT JUL 22 2017

NDC047-051-220545-
/O.CON.KBIS.SV.W.0103.000000T0000Z-170722T0545Z/
Logan ND-McIntosh ND-
1228 AM CDT SAT JUL 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN LOGAN AND NORTHEASTERN MCINTOSH COUNTIES...

At 1228 AM CDT, a severe thunderstorm was located near Lehr, or 14
miles north of Ashley, moving southeast at 40 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

this severe thunderstorm will remain over mainly rural areas of
southeastern Logan and northeastern McIntosh Counties, including the
following locations: Fredonia, Danzig and Green Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4621 9971 4650 9943 4642 9906 4632 9903
      4629 9904 4628 9902 4619 9900 4598 9919
TIME...MOT...LOC 0528Z 301DEG 34KT 4624 9942 

HAIL...<.75IN
WIND...70MPH
 
$$

ABELING
107 
WWUS53 KBIS 220547
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1247 AM CDT SAT JUL 22 2017

NDC047-051-220557-
/O.EXP.KBIS.SV.W.0103.000000T0000Z-170722T0545Z/
Logan ND-McIntosh ND-
1247 AM CDT SAT JUL 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN AND
NORTHEASTERN MCINTOSH COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.

A severe thunderstorm watch remains in effect until 100 AM CDT for
southeastern North Dakota.

LAT...LON 4621 9971 4650 9943 4642 9906 4632 9903
      4629 9904 4628 9902 4619 9900 4598 9919
TIME...MOT...LOC 0547Z 301DEG 38KT 4615 9922 

$$

ABELING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 9:58 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 21, 9:58 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
958 PM CDT Fri Jul 21 2017

.UPDATE...
Issued at 958 PM CDT Fri Jul 21 2017

Three distinct clusters of severe thunderstorms continue across
central ND as of 0245 UTC. We earlier expanded the Severe
Thunderstorm Watch and will likely have to consider extending it
in time for some counties before its scheduled 04 UTC expiration.
The environment remains characterized by MLCAPE of 2000-3000 J/kg
and effective shear of 40-50 kt. Despite increasing CIN for
surface-based parcels, non-hydrostatic pressure perturbations
associated with already-established mesocyclones may persist for
some time, even if updrafts become more elevated with time.

Otherwise, also added patchy smoke to the forecast overnight in
southwest and south central ND given the abundance of smoke seen
on GOES-16 imagery moving east of Montana.

UPDATE Issued at 603 PM CDT Fri Jul 21 2017

We refreshed hourly PoPs through mid evening with this update
based on observational trends. Attempts at convective initiation
have occurred along a density gradient (dewpoint discontinuity)
centered on Dunn County since 2145 UTC, but based on GOES-16
imagery it appears anvils have orphaned with that activity and
it's not clear deep initiation will indeed occur in that area.
Mesoscale analysis data suggests mean LCL-LFC relative humidity
values are only near 30 percent, which may be indicative of dry
air entrainment to the detriment of deep convection. Nonetheless,
we will continue to monitor that area in case we need to expand
the Severe Thunderstorm Watch further northwest. Otherwise, in
south central ND other cumulus continues to be agitated and per
the mesoscale analysis, MLCAPE of 2000-3000 J/kg is now largely
uncapped. Additional convective initiation may thus occur in the
next 90 minutes with an attendant severe risk, including the
potential for supercells initially. The mean LCL-LFC relative
humidity values in the RAP-based SPC mesoscale analysis are also
higher south of Bismarck, implying less potential for dry air
entrainment. However, the degree of remaining MLCIN is still
somewhat uncertain given satellite trends to this point.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 301 PM CDT Fri Jul 21 2017

Severe potential this afternoon and evening central ND, and
critical fire weather conditions southwest and south
central on Saturday highlight the short term forecast.

See the fire weather discussion below for details regarding
critical conditions southwest and south central Saturday
afternoon and evening.

Currently, ongoing thunderstorm activity that developed across
northwest and north central ND continued from the Devils Lake Basin
westward into Mercer and McLean counties. This is believed to be
associated with an upper level impulse moving east across the state
today. At the surface, low pressure was near Watford City/Stanley
area of western Lake Sakakawea...with drier northwest winds to its
west and humid southerly to easterly winds to its east. A surface
trough extending from the low into central SD is forecast to move
eastward slowly tonight. Thunderstorms are expected to develop along
this boundary, with the high res CAMs indicating south central ND
and into the James Valley as the most likely area for increasing
thunderstorm coverage as the CAP erodes with temperatures rising
into the 90s.

MU Cape values of around 3000 J/kg in current mesoscale analysis
with generally 40 knots of 0-6km bulk shear.

A a severe thunderstorm watch will be in effect through much of this
evening south central to the James Valley.

.LONG TERM...(Saturday night through Friday)
Issued at 301 PM CDT Fri Jul 21 2017

A progressive pattern dominates the long term with occasional upper
level shortwaves in the westerlies moving across North Dakota. One
such wave on Monday afternoon/night will bring a chance of
thunderstorms to our area. Another wave will bring a chance
Wednesday/Thursday as well.

Highs in the 85 to 95 range Monday, and in the 80s for the rest of
next week is expected.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 958 PM CDT Fri Jul 21 2017

Scattered thunderstorms are expected in south central ND this
evening with an attendant risk of sub-VFR conditions, large hail,
and damaging winds. KBIS and KJMS could be impacted. Otherwise,
VFR conditions are expected overnight and on Saturday. A drying
northwest wind with gusts to 30 kt is expected Saturday behind a
cold front that will cross the area tonight.

&&

.FIRE WEATHER...
Issued at 301 PM CDT Fri Jul 21 2017

For Saturday, afternoon humidity between 15 and 20 percent,
northwest winds sustained at 20 to 25 mph with higher gusts, and
temperatures in the 80s are forecast across southwest and south
central North Dakota Saturday afternoon. When combined with dry
fuels, critical fire weather conditions are possible. A Fire Weather
Watch remains in effect for Saturday afternoon and early evening.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Saturday afternoon through Saturday
evening for NDZ020-031>035-040>046.

&&

UPDATE...CJS
SHORT TERM...JV
LONG TERM...JV
AVIATION...CJS
FIRE WEATHER...JV
Hazardous weather outlook, Jul 21, 11:15 PM CDT, 26 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1115 PM CDT Fri Jul 21 2017

NDZ005-012-013-022-023-025-035>037-046>048-050-051-230415-
Rolette-McHenry-Pierce-Sheridan-Wells-Foster-Burleigh-Kidder-
Stutsman-Emmons-Logan-La Moure-McIntosh-Dickey-
1115 PM CDT Fri Jul 21 2017

This Hazardous Weather Outlook is for portions of north central
North Dakota, south central North Dakota, and southeast North
Dakota.

.DAY ONE...Tonight

Scattered severe thunderstorms remain possible in parts of central
North Dakota and the James River valley until around 1 AM CDT
Saturday morning. Large, destructive hail to 2 inches in diameter
or greater and damaging winds to 75 mph are possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Critical fire weather conditions are possible Saturday across
southwest and south central North Dakota. A Fire Weather Watch is
in effect.

There is chance of thunderstorms Monday night, and again on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed in some areas through around 1 AM
CDT.

NDZ001>004-009>011-017>021-031>034-040>045-230415-
Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McKenzie-
Dunn-Mercer-Oliver-McLean-Golden Valley-Billings-Stark-Morton-
Slope-Hettinger-Grant-Bowman-Adams-Sioux-
1115 PM CDT Fri Jul 21 2017 /1015 PM MDT Fri Jul 21 2017/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...Tonight

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Critical fire weather conditions are possible Saturday across
southwest and south central North Dakota. A Fire Weather Watch is
in effect.

There is chance of thunderstorms Monday night, and again on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

CJS

In the hours before

Local storm report, Jul 21, 10:32 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1032 PM CDT FRI JUL 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             MANDAN                  46.83N 100.89W
07/21/2017  M2.50 INCH       MORTON             ND   TRAINED SPOTTER

&&

JV
Special weather statement, Jul 21, 10:36 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1036 PM CDT FRI JUL 21 2017

NDZ037-220400-
Stutsman ND-
1036 PM CDT FRI JUL 21 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN STUTSMAN COUNTY
UNTIL 1100 PM CDT...

At 1035 PM CDT, Doppler radar was tracking a strong thunderstorm over
Montpelier, or 16 miles southeast of Jamestown, moving east at 20
mph.

Nickel size hail and wind gusts to 55 mph will be possible with this
storm.

Locations impacted include...
Ypsilanti and Montpelier.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern North Dakota.

LAT...LON 4663 9867 4679 9864 4679 9844 4663 9844
TIME...MOT...LOC 0335Z 276DEG 16KT 4670 9855

EDWARDS/KING
Special weather statement, Jul 21, 10:43 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1043 PM CDT FRI JUL 21 2017

NDZ048-220415-
La Moure ND-
1043 PM CDT FRI JUL 21 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAMOURE COUNTY
UNTIL 1115 PM CDT...

At 1043 PM CDT, Doppler radar was tracking a strong thunderstorm near
Marion, or 25 miles northeast of Edgeley, moving east at 25 mph.

Nickel size hail and wind gusts to 55 mph will be possible with this
storm.

Locations impacted include...
Marion.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern North Dakota.

LAT...LON 4648 9837 4663 9836 4663 9804 4662 9803
      4644 9803
TIME...MOT...LOC 0343Z 273DEG 20KT 4656 9826

EDWARDS/KING
Local storm report, Jul 21, 11:09 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1109 PM CDT FRI JUL 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             MANDAN                  46.82N 100.89W
07/21/2017  E2.75 INCH       MORTON             ND   PUBLIC

            TENNIS TO BASEBALL SIZE HAIL NEAR THE BALL
            FIELD ON 3RD STREET SW.

&&

ZH
Special weather statement, Jul 21, 11:37 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1137 PM CDT FRI JUL 21 2017

NDZ022-023-220530-
Wells ND-Sheridan ND-
1137 PM CDT FRI JUL 21 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL WELLS AND EAST
CENTRAL SHERIDAN COUNTIES UNTIL 1230 AM CDT...

At 1137 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Goodrich, or 13 miles southwest of Harvey, moving east
at 40 mph.

Half inch hail and wind gusts to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Fessenden around 1210 AM CDT.

Other locations impacted by this storm include Emrick, Bowdon and
Manfred.

A severe thunderstorm watch remains in effect until 100 AM CDT for
south central North Dakota.

LAT...LON 4749 10022 4767 10022 4770 9962 4760 9948
      4745 9962
TIME...MOT...LOC 0437Z 269DEG 33KT 4760 10009

SIMOSKO
Special weather statement, Jul 21, 11:39 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1139 PM CDT FRI JUL 21 2017

NDZ013-023-220530-
Wells ND-Pierce ND-
1139 PM CDT FRI JUL 21 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WELLS AND SOUTH CENTRAL
PIERCE COUNTIES UNTIL 1230 AM CDT...

At 1139 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Esmond, or 11 miles north of Harvey, moving east
at 40 mph.

Half inch hail and wind gusts to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of northern Wells and
south central Pierce Counties, including the following locations:
Hamberg, Manfred, Heimdal, Wellsburg, Bremen and Selz.

A severe thunderstorm watch remains in effect until 100 AM CDT for
south central and north central North Dakota.

LAT...LON 4768 9988 4801 9998 4802 9981 4785 9981
      4785 9930 4771 9930
TIME...MOT...LOC 0439Z 269DEG 33KT 4792 9987

SIMOSKO

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:18 PM CDTSevere Thunderstorm WarningBISBottineau, Burke, Renville57 min
Jul 21, 7:19 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh56 min
Jul 21, 7:46 PM CDTSpecial Weather StatementBISMcLean29 min
Jul 21, 8:04 PM CDTSpecial Weather StatementBISMcLean26 min
Jul 21, 8:10 PM CDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman65 min
Jul 21, 8:10 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Sheridan, Ward65 min
Jul 21, 8:14 PM CDTSevere Thunderstorm WarningBISBottineau, Renville61 min
Jul 21, 8:16 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Oliver59 min
Jul 21, 8:48 PM CDTTornado WarningBISBurleigh, Oliver27 min
Jul 21, 9:09 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette66 min
Jul 21, 9:13 PM CDTSevere Thunderstorm WarningBISBurleigh62 min
Jul 21, 9:24 PM CDTSpecial Weather StatementBISLaMoure36 min
Jul 21, 9:29 PM CDTSpecial Weather StatementBISDickey31 min
Jul 21, 9:40 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce, Ward65 min
Jul 21, 9:44 PM CDTSevere Thunderstorm WarningBISDickey, LaMoure61 min
Jul 21, 9:47 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver58 min
Jul 21, 10:12 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce33 min
Jul 21, 10:16 PM CDTTornado WarningBISPierce29 min
Jul 21, 10:24 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton66 min
Jul 21, 10:36 PM CDTSpecial Weather StatementBISLaMoure24 min
Jul 21, 10:43 PM CDTSpecial Weather StatementBISLaMoure32 min
Jul 21, 10:51 PM CDTSevere Thunderstorm WarningBISPierce54 min
Jul 21, 10:52 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton68 min
Jul 21, 11:00 PM CDTSevere Thunderstorm WarningBISLaMoure15 min
Jul 21, 11:37 PM CDTSpecial Weather StatementBISWells53 min
Jul 21, 11:39 PM CDTSpecial Weather StatementBISWells51 min
Jul 22, 4:22 AM CDTRed Flag WarningBISAdams, Billings, Bowman, Golden Valley, Grant, Hettinger and 3 more17 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.